I've been very very tired and dizzy at certain points plus you add panic attacks in there on top of this it almost makes it extremely hard to believe their going to make things better
Narb; yes you did not say how long you have been taking the Pristiq; But really this is very common for at least the first 2 weeks from when you start it. In fact, the symptoms you had before could even get worse than slowly it starts to get better as you continue with it all the way up to 6 to 8 weeks which is when you reach your blood level and should be feeling better. Now sometimes if it is just too much you can call your doctor and let the doctor know this is just too much and they can try something different or give you something else to get through the hardest part. good luck. Chuck1957
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 1 answer
Posted 19 Mar 2011 • 5 answers
I was taken off Pristiq 50 mg, because of weight gain, and started on generic topamax 100 mg. daily?
Posted 11 Jul 2011 • 2 answers
Posted 26 Mar 2016 • 2 answers
Posted 19 days ago • 1 answer